# SDR USAA2012102200025

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 655 hours, 284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10568
- Condition: Low Pressure
- Location: L4 Door
- Part time: 655 hours, 284 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL FOR DOOR 4L.  SERVICED DOOR 4L EMERGENCY ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
